You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
A Note on the Ratio of Two Normally Distributed Variables
Jack Hayya, Donald Armstrong and Nicolas Gressis
Vol. 21, No. 11, Theory Series (Jul., 1975), pp. 1338-1341
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/2629897
Page Count: 4
Preview not available
This note is a continuation of a previous paper on normal approximations of standard forms. The standard form treated here is the ratio of two normally distributed variables. It is found that a suitable transformation of this ratio is approximately normally distributed provided that the coefficient of variation of the denominator is less than 0.39.
Management Science © 1975 INFORMS